Two-dimensional stationary structures in a parabolic equation with an inversion transformation of its spatial arguments
Author: Belan, E.
Source: Cybernetics and Systems Analysis, Volume 47, Number 3, May 2011 , pp. 360-367(8)
Abstract:Properties of stationary structures in a nonlinear optical resonator with a lateral inversions transformer in its feedback are investigated. A mathematical description of optical structures is based on a scalar parabolic equation with an inversion transformation of its spatial arguments and the Neumann condition on a square. The evolution of forms of stationary structures and their stability with decreasing the diffusion coefficient are investigated. It is shown that the number of stable stationary structures increases with decreasing the diffusion coefficient. In this work, the center manifold method and Galerkin method are used.
Document Type: Research Article
Affiliations: Taurida National V. I. Vernadsky University, Simferopol, Ukraine, Email: firstname.lastname@example.org
Publication date: 2011-05-01